Volume 29, 2023
|Number of page(s)||22|
|Published online||09 June 2023|
Departamento de Matemática, Universidad de Concepción, Avenida Esteban Iturra s/n, Barrio Universitario,
Casilla 160 C,
2 Departamento de Matemática y C.C., Universidad de Santiago de Chile, Casilla 307, Santiago, Chile, and Instituto de Matemáticas, Universidade Federal do Rio de Janeiro, Rio de Janeiro, RJ 21941-909, Brazil
*** Corresponding author: firstname.lastname@example.org
Accepted: 5 May 2023
In this paper we provide a rate of convergence for periodic homogenization of Hamilton–Jacobi–Bellman equations with nonlocal diffusion. The result is based on the regularity of the associated effective problem, where convexity plays a crucial role. The necessary regularity estimates are made possible by a representation formula we obtain for the effective Hamiltonian, a result that has an independent interest.
Mathematics Subject Classification: 35B27 / 35B40 / 35D40 / 35R09 / 45K05
Key words: Periodic homogenization / Hamilton–Jacobi equations / rates of convergence / nonlocal equations / representation formulas / viscosity solutions
© The authors. Published by EDP Sciences, SMAI 2023
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.